I was diagnosed with ovarian endometriomas (cysts) about 3 years ago. This is not be to be confused with endometrosis. Instead I have the cysts on my ovaries because my OBGYN told me I'm pretty much having my peroid inside my ovaries, therefore causing the "ovarian endometriomas". I was put on Yasmine and Metformin. I stopped taking the Metformin about a year ago because I couldn't handle the side-effects of it (which my OBGYN gave me permission to do so). So far the running diagnosis is PCOS since I used to be about 70 pounds overweight and now I'm about 100 pounds overweight and I barely got my period each month. 3 days tops and it was very light. Now, I have been on the Yasmine (a very low dose of estrogen) for about 3 years and recently I have been having what I call "breakthrough bleeding" exactly halfway through my packet of pills. I have been under a tremendous amount of stress with my job and I am constantly falling behind in my pill schedule by a couple of days, but never more than two days. I only see it in my urine or when I clean up and it's either brown colored or red. Could this be because of obesity, stress and lack of pill schedule? My yearly is in 3 months and I'm a little concerned. Has anyone else had this experience? Thanks for sharing. I apologize for getting a little too descriptive, but I need to know.
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...